# SDR USAA991039

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 328-340
- Part time: 38,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 12 INCH BY .5 INCH AT BS 328 TO 340, WL 208.1, RBL 45 SEAT TRACK.  CORROSION LEVEL 1, CORROSION TASK NR C53-107-02.  REPLACED SEAT TRACK PER SRM 53-00-52.  (M)
